40
Views
2
CrossRef citations to date
0
Altmetric
Original Articles

On the dimension of the bivariate spline space

Pages 1355-1369 | Received 07 May 2004, Published online: 21 Aug 2006
 

Abstract

The problem of determining the dimension of the bivariate spline space is considered. It is shown that for a large class of triangulations the dimension of the spline space is equal to Schumaker's lower bound. An algorithm to determine whether a given triangulation ▵ belongs to such a class is presented.

Additional information

Notes on contributors

Gašper Jaklič

Email: [email protected]

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,129.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.